# SDR ASOA201200684

- Difficulty date: March 2, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Aircraft time: 27,484 hours, 24,147 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD HAS CRACKED ISOLATOR AT RBL 27.50, WL 137.50 AND ATTACHMENT BRACKET IS BENT. INSTALLED NEW ISOLATOR IAW 51-42-13-00.
